Strong and $\Delta$-convergence theorems for total asymptotically nonexpansive mappings in CAT(0)

Document Type : Research Paper


1 Department of Mathematics, Govt. Nagarjuna P.G. College of Science, Raipur - 492010 (C.G.), India

2 Department of Mathematics, Texas A & M University - Kingsville - 78363-8202, Texas, USA

3 National Institute of Technology Manipur, Takyelpat, Imphal-795001, Manipur, India


In this work we use the Noor iteration process for total asymptotically nonexpansive mapping to establish the strong and $\Delta$-convergence theorems in the framework of CAT(0) spaces. By doing this, some of the results existing in the current literature  generalize, unify and extend.


Volume 8, Issue 1
July 2017
Pages 245-260
  • Receive Date: 25 July 2015
  • Revise Date: 09 December 2015
  • Accept Date: 07 October 2016